Alert archive / Colorado / Tornado Warnings in 2019

Tornado Warning 22, NWS Pueblo, CO

July 29, 2019El Paso County, Colorado

NWS Pueblo, CO issued this tornado warning at Jul 29, 2019, 4:49 PM MDT for El Paso County, Colorado. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2019, 4:49 PM MDT (22:49 UTC)
Expired
Jul 29, 2019, 5:15 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 4:54 PM MDTFUNNEL CLOUD1 Nnw Falcon, COREPORTED AT FALCON MEADOWS BLVD AND WOODMAN, COLORADO SPRINGS, CO.
Jul 29, 4:55 PM MDTHAIL 15 S Black Forest, CO
Jul 29, 5:01 PM MDTHAIL 13 W Falcon, CO
Jul 29, 5:02 PM MDTHAIL 17 Nne Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-363 J/kg
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

403 
WFUS55 KPUB 292249
TORPUB
COC041-292315-
/O.NEW.KPUB.TO.W.0022.190729T2249Z-190729T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
449 PM MDT Mon Jul 29 2019

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  North central El Paso County in east central Colorado...

* Until 515 PM MDT.
    
* At 448 PM MDT, a severe thunderstorm capable of producing a tornado
  was located over northeastern Colorado Springs, moving southeast at
  15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation. Spotter are reporting a funnel 
           with this storm. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Falcon around 455 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2248Z 312DEG 15KT 3894 10467 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hodanish
3 follow-up statements
337 
WWUS55 KPUB 292253
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
453 PM MDT Mon Jul 29 2019

COC041-292315-
/O.CON.KPUB.TO.W.0022.000000T0000Z-190729T2315Z/
El Paso CO-
453 PM MDT Mon Jul 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL EL PASO COUNTY...
    
At 452 PM MDT, a confirmed tornado was located over Falcon, or 9
miles northeast of Colorado Springs, moving southeast at 25 mph.

HAZARD...Damaging tornado. Spotters reprting debris on ground.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2252Z 326DEG 20KT 3891 10467 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Hodanish
079 
WWUS55 KPUB 292256
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
456 PM MDT Mon Jul 29 2019

COC041-292315-
/O.CON.KPUB.TO.W.0022.000000T0000Z-190729T2315Z/
El Paso CO-
456 PM MDT Mon Jul 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL EL PASO COUNTY...
        
At 455 PM MDT, a severe thunderstorm capable of producing a tornado
was located over eastern Colorado Springs, moving southeast at 20
mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud. The funnel was 
         reported near Woodmen road and Falcon Meadows Boulevard.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northeastern Colorado Springs, Black Forest, Falcon and Cimarron
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2255Z 305DEG 19KT 3889 10463 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hodanish
629 
WWUS55 KPUB 292303
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
503 PM MDT Mon Jul 29 2019

COC041-292315-
/O.CON.KPUB.TO.W.0022.000000T0000Z-190729T2315Z/
El Paso CO-
503 PM MDT Mon Jul 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL EL PASO COUNTY...
    
At 502 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Falcon, or 12 miles east of Colorado Springs, moving
southeast at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. numerous reports of Funnels have 
         been reported with this storm. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northeastern Colorado Springs, Black Forest, Falcon and Cimarron
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2302Z 305DEG 14KT 3888 10460 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Hodanish

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jul 29, 3:00 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 29, 3:00 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
300 PM MDT Mon Jul 29 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 259 PM MDT Mon Jul 29 2019

...Couple days of heat start Tuesday...

Currently...An upper ridge of high pressure remains in the region,
with the center located over the Four Corners. A bit more convection
today as compared to the past few days, with showers and storms
moving almost due east at about 15 mph. Temps have climbed to near
80F for the high valleys, and into the mid 80s to mid 90s for the
plains.

Tonight and Tomorrow...The upper ridge will continue to linger,
edging to the east along the CO and NM state line over the next 24
hours. Storm activity is expected to linger well into the night,
with showers perhaps holding on until after midnight across the
eastern plains. SPC expanded the Marginal risk area to cover much of
the plains this evening, and high resolution models indicate storms
affecting the far eastern plains as late as 9 pm. Afterward, look
for clearing skies after midnight, with another round of convection
developing once again by midday Tuesday. The amount of convection
expected will be very similar to today, though as the upper high
moves east, the plume of moisture being drawn up into western CO
becomes more available. Look for overnight low temps tonight to drop
to around 50F for the high valleys, and upper 50s to lower 60s for
the plains. Maximum temps tomorrow are forecast to warm into the 80s
for the high valleys, and 90s to around 100F for the plains. Moore

.LONG TERM...(Tuesday night through Monday)
Issued at 259 PM MDT Mon Jul 29 2019

.Tuesday night and Wednesday...With modest northwest flow aloft
storms will be able to move off of the mountains during the evening
and kept some isolated pops through mid evening over the plains. On
Wednesday...ensemble mean has center of the upper high drifting
southeast to be centered near southeast Colorado. This will allow
for a plume of monsoon moisture to continue to move into the
Rockies. Core of the monsoon plume looks to stay to the west of
Colorado. Still enough moisture with weak forcing to have a risk
of some flash flooding over the eastern San Juan Mountains, and
WPC has marginal for flooding on Wednesday. Warm to hot weather
continues. With some westerly flow aloft, storms will be able to
move off of the mountains onto the plains during the evening.

.Thursday...Shortwave is forecast to move over the ridge and into
the Colorado during the day. The weak shortwave could be a
trigger to increase chances for storms especially over the I 25
corridor and onto the plains. A weak cold front could move into
northern Colorado during the day. Will have to watch that the
front could reach into El Paso and Kiowa Counties increasing
chances for convection in these regions. With increasing winds
aloft, wind shear may be strong enough to get some marginally
severe storms, especially along and north of the surface boundary.
Currently looks as if stronger shear will stay north of the
CWA. Monsoon plume continues to move into Colorado with the best
mid level moisture over the Continental Divide region.

.Friday through Monday...Upper high moves back to the Four Corners
region and meanders around the area during the weekend.  Some middle
and upper level monsoon moisture will remain in the upper high.  In
addition, the models hint at weak upslope maintaining some low level
moisture on the plains. Subtle features will determine amount of
diurnal convection and location of heavier rainfall. In
collaboration with surrounding WFOs, trimmed back POPs over the
mountains as NBM has been having a wet bias for higher PoPs. Grids
still have likely PoPs each day over the mountains. --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 259 PM MDT Mon Jul 29 2019

In general, expect VFR conditions across most of the forecast area
over the next 24 hours, including the three main TAf sites of KCOS,
KPUB and KALS. Showers and thunderstorms will track east across the
adjacent high valleys and plains through the afternoon and evening,
reaching the far eastern plains late tonight. Therefore, VCTS
mentioned for all three TAF sites through 02z-03z tonight. Any
storms that move across the sites will be capable of producing
erratic wind gusts up to 50 mph, brief periods of moderate rain
temporarily reducing visibilities, and small hail. Moore

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOORE
LONG TERM...PGW
AVIATION...MOORE
Hazardous weather outlook, Jul 29, 11:19 AM MDT, 5 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1119 AM MDT Mon Jul 29 2019

COZ058>089-093>099-301300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1119 AM MDT Mon Jul 29 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This afternoon and Tonight

Scattered thunderstorms are expected this afternoon over the
mountains, high valleys and I-25 corridor. Isolated to scattered
thunderstorms are then expected to spread across portions of the
southeast plains through the evening. The main storm risks will be
lightning, gusty outflow winds up to 50 mph, and locally heavy
rain. Some of the stronger storms may produce small hail,
especially over the mountains, high valleys and portions of El
Paso County. There is the potential for one or two severe storms
this evening over Kiowa County, with hail the size of quarters and
winds around 60 mph being the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There will be daily chances for thunderstorms, with the highest
chances being over the mountains, high valleys and Interstate 25
corridor. The main storm risks will be lightning, gusty outflow
winds, locally heavy rain, and with stronger storms, small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria will be possible
this afternoon and evening over the mountains, high valleys and
portions of El Paso County, and this evening over Kiowa County.

27/06

In the hours before

Special weather statement, Jul 29, 4:05 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
405 PM MDT Mon Jul 29 2019

COZ074-075-087-292245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
405 PM MDT Mon Jul 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
WESTERN LAS ANIMAS COUNTIES UNTIL 445 PM MDT...

At 405 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 8 miles east of Indian Creek on the southeastern Spring
Brun Scar. This storm was nearly stationary.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
La Veta and Spanish Peaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3738 10504 3753 10504 3757 10483 3736 10483
TIME...MOT...LOC 2205Z 270DEG 2KT 3747 10497

MOORE
Local storm report, Jul 29, 4:21 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT MON JUL 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             4 SE MONUMENT           39.05N 104.81W
07/29/2019  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Jul 29, 4:23 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
423 PM MDT Mon Jul 29 2019

COZ060-065-069-072-073-292315-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
423 PM MDT Mon Jul 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT AND NORTH
CENTRAL SAGUACHE COUNTIES UNTIL 515 PM MDT...

At 422 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bonanza, or 20 miles west of Hayden Pass Burn Scar, moving east at 10
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bonanza and Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3820 10622 3834 10623 3836 10586 3812 10586
TIME...MOT...LOC 2222Z 277DEG 7KT 3827 10614

MOORE
Local storm report, Jul 29, 4:24 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON JUL 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             4 E AIR FORCE ACADEMY   39.01N 104.79W
07/29/2019  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jul 29, 4:42 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT MON JUL 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 N BLACK FOREST        39.05N 104.70W
07/29/2019  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Jul 29, 4:49 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Mon Jul 29 2019

COZ065-066-069-292330-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
449 PM MDT Mon Jul 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL 530
PM MDT...

At 449 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Saguache to 16 miles southwest of Bonanza.
Movement was south at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Saguache.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3806 10609 3785 10633 3810 10633 3826 10611
TIME...MOT...LOC 2249Z 007DEG 14KT 3816 10616 3809 10627

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:10 PM MDTSpecial Weather StatementPUBSaguache50 min
Jul 29, 3:13 PM MDTSpecial Weather StatementPUBHuerfano32 min
Jul 29, 3:25 PM MDTSevere Thunderstorm WarningPUBSaguache22 min
Jul 29, 3:39 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jul 29, 4:05 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 29, 4:07 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jul 29, 4:23 PM MDTSpecial Weather StatementPUBSaguache52 min
Jul 29, 4:43 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jul 29, 4:49 PM MDTSpecial Weather StatementPUBSaguache41 min
Jul 29, 5:07 PM MDTTornado WarningPUBEl Paso23 min
Jul 29, 5:14 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 29, 5:16 PM MDTSevere Thunderstorm WarningPUBSaguache25 min
Jul 29, 5:27 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jul 29, 5:29 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 29, 5:52 PM MDTAreal Flood AdvisoryPUBEl Paso113 min

Nearby

Tornado Warnings in Colorado, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.